ANALYTIC SOLUTION TO BENJAMIN-BONA-MAHONY EQUATION BY USING LAPLACE ADOMIAN DECOMPOSITION METHOD

Journal Title: Matrix Science Mathematic | Matriks Sains Matematik (MSMK) - Year 2019, Vol 3, Issue 1

Abstract

In this paper, we want to find the analytic solution of Benjamin-Bona-Mahony (BBM) equation by using Laplace Adomian Decomposition Method. Laplace Adomian Decomposition Method is an excellent mathematical tool for solving linear and nonlinear differential equation. This method is a combination of the famous integral transform known as Laplace transform and the Adomian Decomposition Method (ADM).

Authors and Affiliations

Muhammmad Ikram, Abbas Muhammad, Atiq Ur Rahmn

Keywords

Related Articles

SOME CONTRIBUTION OF SOFT PRE-OPEN SETS TO SOFT W-HAUSDORFF SPACE IN SOFT TOPOLOGICAL SPACES

In this article the notion of soft W-Hausdorf or soft W-𝑇2 structure in soft topological spaces is proclaimed with respect to soft pre-open sets while using the ordinary points of Soft Topology. That’s is why it is named...

RIGHT PURE UNI-SOFT IDEALS OF ORDERED SEMIGROUPS

In this paper, we initiate the study of pure uni-soft ideals in ordered semigroups. The soft version of right pure ideals in ordered semigroups is considered which is an extension of the concept of right pure ideal in or...

DECOMPOSITION OF Cm THROUGH Q-PERIODIC DISCRETE EVOLUTION FAMILY

Let U={U (m,n) : m,n ∈ Z+} n≥m≥0 be the q-periodic discrete evolution family of square size matrices of order m having complex scalars as entries generated by L(C^m-valued, q-periodic sequence of square size matrices (An...

MULTIGRID SOLUTION FOR THE CAUCHY PROBLEM ASSOCIATED WITH HELMHOLTZ TYPE EQUATION ON NON-UNIFORM GRIDS

In this paper, an HOC scheme with multigrid algorithm is developed for solving the Cauchy problem associated with two dimensional Helmholtz type equations. The suggested scheme has up to fourth order accuracy. Lastly, so...

New Types of Fuzzy Interior Ideals of Ordered Semigroups Based on Fuzzy Points

Subscribing to the Zadeh's idea on fuzzy sets, many researchers strive to identify the key attributes of these sets for new finding in mathematics. In this perspective, new types of fuzzy interior ideals called (  qk...

Download PDF file
  • EP ID EP488007
  • DOI 10.26480/msmk.01.2019.01.04
  • Views 79
  • Downloads 0

How To Cite

Muhammmad Ikram, Abbas Muhammad, Atiq Ur Rahmn (2019). ANALYTIC SOLUTION TO BENJAMIN-BONA-MAHONY EQUATION BY USING LAPLACE ADOMIAN DECOMPOSITION METHOD. Matrix Science Mathematic | Matriks Sains Matematik (MSMK), 3(1), 1-4. https://europub.co.uk./articles/-A-488007